ADVERTISEMENT

Q. Kindly suggest me a natural way to whiten or even the tone of my penile.

Answered by
Dr. Raveendran S. R
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Aug 23, 2021

Hi doctor,

I noticed a change in the color of my penis. I am always conscious about the color of my penis, and it appears darker now. I think it is due to excessive masturbation without any lubrication. The color change is less significant when erect. It is getting worse day by day. And I am devoid of masturbating without a lubricant and reduced the time of masturbation too. There is no improvement in the color.

Kindly suggest me a natural way to whiten or even the tone of my penile skin.

Thanks.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I can understand your concern. I saw the pictures, and I could notice the discoloration (attachments removed to protect the patient’s identity). It is called hypopigmentation. It is seen only in your foreskin area. Kindly make sure you do not have phimosis and share the picture of your erect penis picture (front side).

It can be due to the following reasons;

1) It can be due to vitamin deficiency, so I would suggest you take capsule Astymin Forte (Biotin, Calcium pantothenate, Cyanocobalamin, Folic acid, L-isoleucine, L-leucine, L-lysine, L-valine, Methionine, Niacinamide, Pyridoxine, Riboflavin, Thiamine mononitrate, Tyrothricin, Vitamin A, Vitamin C, Vitamin D3, Vitamin E ) once daily after food for 30 days.

2) If it is due to infection from unprotected sex, we need to think of sexually transmitted disease and undergo the following test;

  • Treponema pallidum hemagglutination assay (TPHA).
  • HSV test (herpes simplex virus).
  • Chlamydia tests.
  • HIV screening test.

3) It can also be a bacterial infection. You can use ointment T-Bact (Mupirocin) for local application and Doxycycline 100 mg twice a day for five days.

4) For the vitiligo patch, we need to assess the family history.

Regards.

Hi doctor,

Thanks for your reply.

There is no tightness of the foreskin, which rules out phimosis. It does not cause any discomfort or pain, which confirms that it is not due to infection.

I believe it is due to friction and dryness during masturbation. Because I could notice the hyperpigmentation in the place where I place my hands while masturbating, and the hyperpigmentation is more significant when my penis is flaccid. I am really worried. I do not want any painful surgery or testing.

Kindly help.

#

Hi,

Welcome back to icliniq.com.

Usually, the color of the penis will be dark compared to your body's skin color. But a sudden change of color is worrisome. I suggest you use badam oil. If friction is the reason, as you said, kindly use lubricants for masturbation. Steroid cream will help you better, but prescribing it without proper investigation is not advisable.

So, it is important to get examined by a dermatologist.

Regards.

Hi doctor,

Thanks for the reply.

The color change in my penis is for more than ten years. It happened since I started masturbating when I was young. And it got worse now. I guess it is definitely due to constant friction. Kindly suggest me any treatment option to even the skin tone of my penile skin. How should I use almond oil for skin whitening? Should I apply it twice daily?

Kindly help.

#

Hello,

Welcome back to icliniq.com.

Are you sure that the skin color changed only after masturbating? If yes, kindly use lubricants during masturbation to avoid friction and wait for healing.

Local steroid can help you, but steroid is a double-edged sword as it can cure if the diagnosis is correct and if not, it will spread to other parts of the body.

Regards.

Hi doctor,

Thanks for the reply.

I am sure it was after the years of masturbating and not before. Kindly suggest to me the best way to return the skin to a lighter color.

Thanks for your help, and I look forward to hearing back from you.

#

Hi,

Welcome back to icliniq.com.

Local application of steroids can help you if it is a superficial discoloration.

Regards.

Hi doctor,

Thanks for the reply.

Is there anything essential to watch for during healing?

Thanks.

#

Hello,

Welcome back to icliniq.com.

My kind advice is to visit a doctor in person and get a physical examination to help you better.

Thanks.

Hi doctor,

Thanks for the reply.

I am using this service because I did not want to see anyone in person for it. Kindly help me with all the information provided.

Thanks.

#

Hello,

Welcome back to icliniq.com.

I can understand your situation. But you should know the restrictions in the online consultation. I guess it is related to skin, and you need local steroid application.

Thanks.

Hi doctor,

Thanks for the reply.

Do you think almond oil will help to improve the discoloration, or should I use a local steroid cream?

Thanks.

#

Hi,

Welcome back to icliniq.com.

A local steroid cream will help you better, as it is a skin related issue.

Regards.

Hi doctor,

Thanks for the reply.

From your experience, could you please tell me which steroid cream I should take for the discoloration of my penis?

Thanks.

#

Hello,

Welcome back to icliniq.com.

I suggest you use Betamethasone cream.

Regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is there any way to get rid of post acne hyperpigmentation?

.. acne hyperpigmentation lasting for so long is not very common. 2. There are two kinds of options for post inflammatory hyperpigmentation. Either using creams at home which I will prescribe you below or going for cosmetic procedures like microderm...   Read full

Does excessive masturbation damage the tissues of the penis?

I feel I will have a weak erection or premature ejaculation during sex ... As I mentioned before, I was masturbating too much, almost 5 to 7 times a day, and I had erectile dysfunction and ...   Read full

My skin has become sensitive without any visible symptom. Please help.

.. a clear photograph for better understanding. With the description given it can be frictional dermatitis or tinea if it is itching. If there is no itching and only burning sensation, avoid friction of both legs by wearing suitable clothes and apply...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.